# SDR IPXA2016070805577

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 29,710 hours, 20,327 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Odor
- Location: Flight Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT, TURNED ENGINE ANTI-ICE ON AND GOT A HOT ODOR IN COCKPIT. NO SMOKE. WHEN ENGINE ANTI ICE TURNED OFF,  ODOR WENT AWAY.  ACCOMPLISHED ENGINE RUN TEST 3 IAW AMM 71-00-00.  ENGINE INLET THREMAL ANTI-ICE SYSTEMS WERE OPERATED AT MULTIPLE POWER SETINGS. NO UNUSUAL ODORS NOTED.
